# SDR DALA2021111507001

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 53,374 hours, 23,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 CEILING LIGHT COVER FELL OFF MID CABIN. CORRECTIVE ACTION: LIGHT COVER CAME FROM OVERHEAD AISLE EMERGENCY LIGHT LOCATED JUST AFT OF MID LAV. RESECURED LIGHT COVER AND LIGHT ASSY. (7529918)
